Repozytorium UŁ - Stability of the Volterra Integrodifferential Equation

Repozytorium Centrum Otwartej Nauki

 

Stability of the Volterra Integrodifferential Equation

Pokaż uproszczony rekord


dc.contributor.author Janfada, Mohammad
dc.contributor.author Sadeghi, Gh.
dc.date.accessioned 2016-05-20T09:21:03Z
dc.date.available 2016-05-20T09:21:03Z
dc.date.issued 2013
dc.identifier.issn 0208-6204
dc.identifier.uri http://hdl.handle.net/11089/18153
dc.description.abstract In this paper, the Hyers-Ulam stability of the Volterra integrodifferential equation and the Volterra equation on the finite interval [0, T], T > 0, are studied, where the state x(t) take values in a Banach space X. pl_PL
dc.language.iso en pl_PL
dc.publisher Łódź University Press pl_PL
dc.relation.ispartofseries Acta Universitatis Lodziensis. Folia Mathematica;1
dc.rights Uznanie autorstwa-Bez utworów zależnych 3.0 Polska *
dc.rights Uznanie autorstwa-Bez utworów zależnych 3.0 Polska *
dc.rights.uri http://creativecommons.org/licenses/by-nd/3.0/pl/ *
dc.subject Hyers-Ulam stability pl_PL
dc.subject Volterra integrodifferential equation pl_PL
dc.subject Volterra equation pl_PL
dc.subject C 0 - semigroup pl_PL
dc.title Stability of the Volterra Integrodifferential Equation pl_PL
dc.type Article pl_PL
dc.rights.holder © 2013 for University of Łódź Press pl_PL
dc.page.number 11-20 pl_PL
dc.contributor.authorAffiliation Department of Pure Mathematics, Ferdowsi University of Mashhad Mashhad, P.O. Box 1159-91775, Iran pl_PL
dc.contributor.authorAffiliation Department of Mathematics, Hakim Sabzevary University Sabzevar, P.O. Box 397, Iran pl_PL
dc.references A. F. Bachurskaya, Uniqueness and convergence of successive approximations for a class of Volterra equations, Differentsial’nye Uraveniya 10(9) (1974), pp. 1722- 1724. pl_PL
dc.references L. Cădariu and V. Radu, On the stability of the Cauchy functional equation: a fixed point approach, in Iteration Theory (ECIT Š02), vol. 346 of Grazer Math. Ber., pp. 43-52, Karl-Franzens-Univ. Graz, Graz, Austria, 2004. pl_PL
dc.references L. Cădariu and V. Radu, Fixed points and the stability of Jensen’s functional equa- tion, J. Inequal. Pure Appl. Math., 4, no. 1, Art. 4 (2003). pl_PL
dc.references A. Constantin, Topological transversality: Application to an integrodifferential equa- tion, J. Math. Anal. Appl. 197 (1996), pp. 855-863. pl_PL
dc.references C. Corduneanu, Integral Equations and Stability of Feedback Systems, Academic Press, New York, 1993. pl_PL
dc.references S. Czerwik, Stability of Functional Equations of Ulam–Hyers–Rassias Type, Hadronic Press, Palm Harbor, Florida, 2003. pl_PL
dc.references K.J. Engle and R. Nagle, One-parameter Semigroups for Linear Evaluation Equa- tions, Springer-Verlag, New York 2000. pl_PL
dc.references G.L. Forti, Hyers-Ulam stability of functional equations in several variables, Aequa- tiones Math. 50 , no. 1-2 (1995), pp. 143-190. pl_PL
dc.references D.H. Hyers and Th.M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), pp. 125-153. pl_PL
dc.references D.H. Hyers, G. Isac and Th.M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Basel, 1998. pl_PL
dc.references S.-M. Jung, A fixed point approach to the stability of isometries, J. Math. Anal. Appl., 329, no. 2(2007), pp. 879-890. pl_PL
dc.references S.-M. Jung, A fixed point approach to the stability of a Volterra integral equation, Fixed Point Theory Appl., 2007, Art. ID 57064, 9 pp. pl_PL
dc.references S.-M. Jung, Hyers–Ulam–Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press lnc., Palm Harbor, Florida, 2001. pl_PL
dc.references M. A. Krasnoselskii, Topological Methods in the Theory of Nonlinear Integral Equa- tions, Pergamon Press, Oxford, 1964. pl_PL
dc.references M. Kwapisz, On the existence and uniqueness of solutions of a certain integral- func- tional equation, Ann. Polon. Math. 31 (1975), pp. 23-41. pl_PL
dc.references B. Margolits and J. Diaz, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc., 74 (1968), pp. 305-309. pl_PL
dc.references R. K. Miller, Nonlinear Volterra Integral Equations, W. A. Benjamin, Menlo Park, CA, 1971. pl_PL
dc.references B. G. Pachpatte, Inequalities for Differential and Integral Equations, Academic Press, New York, 1998. pl_PL
dc.references B. G. Pachpatte, On a certain iterated Volterra integrodifferential equation, An. Sti. Univ. Al. I. Cuza Iasi, Tomul LIV (2008), pp. 175-186. pl_PL
dc.references B. G. Pachpatte, On certain Volterra integral and Volterra integrodifferential equa- tions, Facta Univ., Ser. Math. Inform. 23, (2008), pp. 1-12. pl_PL
dc.references A. Pazy, Semigroups of Operators and Applications to Partial Differential Equations, Springer-Verlag, New York 1983. pl_PL
dc.references V. Radu, The fixed point alternative and the stability of functional equations, Fixed Point Theory, 4, no. 1 (2003), pp. 91-96. pl_PL
dc.references Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62, no. 1(2000), pp. 23-130. pl_PL
dc.references Th. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Aca- demic Publishers, Dordrecht, Boston and London, 2003. pl_PL
dc.references R. Saadati, S. M. Vaezpour, and B. E. Rhoades , T-Stability Approach to Variational Iteration Method for Solving Integral Equations, Fixed Point Theory Appl. 2009, Art. ID 393245, 9pp. pl_PL
dc.contributor.authorEmail mjanfada@gmail.com pl_PL
dc.contributor.authorEmail ghadir54@yahoo.com pl_PL
dc.relation.volume 18 pl_PL

Pliki tej pozycji

Plik Rozmiar Format Przeglądanie
02_Janfada.pdf 490.9KB PDF Oglądaj/Otwórz

Z tą pozycją powiązane są następujące pliki licencyjne:

Pozycja umieszczona jest w następujących kolekcjach

Pokaż uproszczony rekord

Uznanie autorstwa-Bez utworów zależnych 3.0 Polska Poza zaznaczonymi wyjątkami, licencja tej pozycji opisana jest jako
Uznanie autorstwa-Bez utworów zależnych 3.0 Polska

Szukaj w Repozytorium


Szukanie zaawansowane

Przeglądaj

Moje konto

Statystyki

Sprawdź